# SDR DHLA2009743DH577

- Difficulty date: November 13, 2008
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN STA 870 RBL 25 FALSE SEAT TRACK SUPPORT CORRODED.  REPLACED FALSE SEAT TRACK LINK P/N 69-17929-1 IAW SRM 51-10-1 PARA 7.
